# SDR F3LA2013121100940

- Difficulty date: December 9, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N921FR
- Make and model: Airbus A319-111
- Aircraft serial: 2010
- Aircraft time: 35,547 hours, 17,470 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct Clamp
- Part number: 778B020001
- Condition: Separated
- Location: Ac Bay
- Part time: 35,547 hours, 17,470 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AIRCRAFT WAS OPERATING FLIGHT 245 IAH-DEN, DEC 7, 2013.  PACK 2 WAS ALREADY INOPERATIVE ON MEL, MDDR 1101834.  PACK 1 FAILED IN FLIGHT, CABIN ALTITUDE CLIMBED TO THE POINT 02 MASKS DEPLOYED, AIRCRAFT DIVERTED TO DFW.  AIRCRAFT WAS FERRIED TO GYR WITH BOTH PACKS INOPERATIVE & UNPRESSURIZED.  PACK 1 DUCT CLAMP SEPARATED.  REPLACED DUCT CLAMP & SEALS IAW AMM 21-52-23-400-001-A.  R & R NR 1 PACK CONTROLLER FOR PACK 1 FAULT IAW AMM 21-61-34 PB401, OPERATIONS & LEAK TESTED GOOD.
